Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 206, NWS Kansas City, MO

August 31, 20144 counties in Kansas; Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 31, 2014, 9:58 PM CDT for 4 counties in Kansas; Platte County, Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2014, 9:58 PM CDT (02:58 UTC)
Expired
Aug 31, 2014, 10:45 PM CDT
In force
47 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, KS, Leavenworth County, KS, Miami County, KS, Wyandotte County, KS, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 70 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 10:30 PM CDTTSTM WND DMGStanley, KSLIVE TREE DOWN...REPORT VIA FACEBOOK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 31, 8:14 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1759 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
2025 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WUUS53 KEAX 010258
SVREAX
KSC091-103-121-209-MOC165-010345-
/O.NEW.KEAX.SV.W.0206.140901T0258Z-140901T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
958 PM CDT SUN AUG 31 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
  NORTHERN MIAMI COUNTY IN EAST CENTRAL KANSAS...
  WYANDOTTE COUNTY IN NORTHEAST KANSAS...
  SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1045 PM CDT

* AT 957 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LEAVENWORTH TO EUDORA TO OVERBROOK...AND MOVING EAST
  AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BASEHOR...DE SOTO...BONNER SPRINGS...WEATHERBY LAKE...
  EDWARDSVILLE...PARKVILLE...SHAWNEE...LAKE QUIVIRA...RIVERSIDE...
  KANSAS CITY KANSAS...MERRIAM...LENEXA...MISSION...OVERLAND PARK...
  OLATHE...FAIRWAY...WESTWOOD...EDGERTON...GARDNER AND PRAIRIE
  VILLAGE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 12.
  I-435 LOOP FROM MILE MARKERS 0 TO 23...76 TO 83.
  I-29 BETWEEN MILE MARKERS 3 AND 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3924 9518 3924 9461 3864 9462 3866 9507
      3898 9506 3898 9508 3895 9508 3898 9516
      3896 9517 3896 9519
TIME...MOT...LOC 0258Z 269DEG 45KT 3931 9486 3896 9512
          3874 9549

HAIL...<.75IN
WIND...60MPH

$$

BLAIR
2 follow-up statements
774 
WWUS53 KEAX 010328
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1028 PM CDT SUN AUG 31 2014

KSC091-103-121-209-MOC165-010345-
/O.CON.KEAX.SV.W.0206.000000T0000Z-140901T0345Z/
MIAMI KS-LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-PLATTE MO-
1028 PM CDT SUN AUG 31 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON AND
NORTHERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND WYANDOTTE AND
SOUTHEASTERN LEAVENWORTH COUNTIES IN NORTHEAST KANSAS...AND
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI UNTIL 1045 PM
CDT...

AT 1026 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KEARNEY TO OVERLAND PARK TO EDGERTON...AND MOVING EAST
AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SPRING HILL...CLARE...HILLSDALE...STANLEY...WAGSTAFF...CHILES...
STILLWELL AND BUCYRUS.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 234.
  I-635 BETWEEN MILE MARKERS 0 AND 12.
  I-435 LOOP FROM MILE MARKERS 0 TO 23...76 TO 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3924 9480 3924 9461 3864 9462 3866 9507
      3898 9506
TIME...MOT...LOC 0328Z 269DEG 45KT 3931 9437 3896 9464
          3875 9501

HAIL...<.75IN
WIND...60MPH

$$

BLAIR
986 
WWUS53 KEAX 010343
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 PM CDT SUN AUG 31 2014

KSC091-103-121-209-MOC165-010353-
/O.EXP.KEAX.SV.W.0206.000000T0000Z-140901T0345Z/
MIAMI KS-LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-PLATTE MO-
1043 PM CDT SUN AUG 31 2014

...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON AND NORTHERN MIAMI
COUNTIES IN EAST CENTRAL KANSAS...AND WYANDOTTE AND SOUTHEASTERN
LEAVENWORTH COUNTIES IN NORTHEAST KANSAS...AND SOUTHEASTERN PLATTE
COUNTY IN WEST CENTRAL MISSOURI WILL EXPIRE AT 1045 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER...GUSTY WINDS UP TO 45 MPH ARE STILL POSSIBLE WITH 
THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT.

LAT...LON 3924 9480 3924 9461 3864 9462 3866 9507
      3898 9506
TIME...MOT...LOC 0343Z 269DEG 45KT 3931 9413 3896 9440
          3875 9477

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:58 PM CDT, 3 hours earlier.

Area forecast discussion, Aug 31, 6:58 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT Sun Aug 31 2014

.SHORT TERM...(This Evening through Wednesday Afternoon)
Issued at 357 PM CDT SUN AUG 31 2014

Afternoon water vapor imagery showing long advertised Pacific trough
digging into the central Plains this afternoon...with strong
shortwave energy now seen entering western Nebraska. Strengthening
wind fields along the southern edge of this feature have advected
Mexican Plateau air /i.e. elevated mixed layer/ east across the
central/southern Plains as seen on the latest 7.4 micron water vapor
GOES sounder channel. Latest RUC analysis shows 7-500 mb lapse rates
approaching 9C/km across western Kansas and Nebraska...and fcst
models suggest this mid-level airmass will continue tracking east
into our region overnight. Along the surface...latest analysis shows
a developing leeside low across southeastern Colorado...with a
northward extending frontal boundary draped across the Plains which
then joins the main area of low pressure now found along the
Minnesota/Manitoba border. With time this evening...aforementioned
boundary will progress eastward as upstream troughing continues to
settle into the central and southern Plains. Airmass ahead of both
the cold front and upper wave continues to destabilize with latest
SPC meso graphics yielding as much as 3500 joules of MLCAPE between
KC and Topeka. Most importantly however...deep layered shear will
continue increasing as well as mid- level wind max moves into the
area overnight. All said...ingredients appear to be coming together
for a fairly active evening and overnight period.

Latest radar trends now showing developing cells across north-central
Kansas along the previously mentioned frontal boundary. Storms
should continue to fire this afternoon before gradually spreading east
through the early evening and overnight. As has been advertised in
recent days quite well by numerical models...isolated convection to
our west and north will likely congeal into a forward propagating MCS
this evening just before it enters northwestern Missouri. As this
occurs...deep layered shear will continue to strengthen as a low-
level jet increases to nearly 50 kts directly overhead. This poses
two potential issues for our region:

1) Maintenance of ongoing severe weather as cold pool continues to
track southeast with time into northwest Missouri/northeast Kansas

2) Increasing likelihood for developing heavy rain/possible flooding as
low-level jet ascends any convectively generated cold pools

The above said...main concerns severe-wise for our area will remain
strong damaging winds as cold pool for developing MCS tracks south
and east with time. Current thinking is damaging wind potential will
gradually decrease as storms approach the greater KC area...however
cannot rule out strong gusts in and around the metro during the late
evening hrs. Additionally...a low-end tornado threat does exist across
far northwest Missouri as strong updrafts continue to tilt horizontal
vorticity into the vertical along the leading edge of the cold pool
as it tracks south and east with time. For now...agree completely with
where SPC has the highest tornado threat /NW MO/ as further progress
to the south and east will likely result in a less favorable
environment due to nocturnal cooling/low-level stabilization effects.
In terms of hydro concerns...have elected to go with a flash flood
watch for much of northwest MO/northeast Kansas as potential exists
for training convection if an outflow boundary lays out across
central Missouri. As alluded to above...strength of developing low-
level jet is a little concerning especially when PWAT values are
expected to increase to anywhere between 2-3 standard deviations
above normal as main front approaches. HPC QPF shows a 2+ inch
bullseye directly west of KC which appears to be in favor of
developing training after midnight. Would rather play it safe hence
the current flash flood watch which runs from 2z this evening through
15z Monday morning.

Front to slowly settle south of the region during the early morning
hrs. Another round of strong to severe storms is possible on
Monday...primarly south of the the greater KC area as daytime
heating combines with still impressive wind fields aloft. For
tomorrow...more optimal timing may support isolated supercell
structures as opposed to tonight/s linear activity. Regardless...have
maintained likely pops for most areas south of I-70 during the
afternoon hrs.

Front to clear the area tomorrow night which should support a mostly
dry Tuesday. Front slowly expected to lift north as a warm front
through the day on Wednesday but minimal impacts expected as no
significant features are at play to enhance upward vertical motion.
Temps by then should begin to rise with low to mid 90s possible
Wednesday afternoon as southerly flow reinvades the area.

.LONG TERM...(Wednesday Evening through Sunday)
Issued at 357 PM CDT SUN AUG 31 2014

A little bit of everything during the extended portion of the
forecast. Storms early Wednesday, followed by a return of hot and
humid air until a cold front and more storms on Friday, then finally
some fall-like weather over the weekend.

Medium range models all on the same page with the overall pattern.
Mid-week zonal flow backs to the southwest in response to an upper
trough tracking east from the Northern Rockies through the Upper MS
Valley by Friday.

Elevated convection associated with a northward returning warm front
will affect the CWA early Wednesday followed by hot and humid air
spreading back into the region. This will likely last into Friday
when the southern extension of the Northern Plains upper trough
forces a cold front south and through the Mid MO River Valley by
Saturday morning. Moderately strong and broad area of high pressure
expanding southward will bring some much needed relief from the high
humidities.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 654 PM CDT SUN AUG 31 2014

Forecast is still on track for a line of thunderstorms to move
through each terminal over the next several hours. The line will be
approaching from the west/northwest, so KSTJ will be affected
earliest in the forecast period, with KMCI and KMKC shortly
following. The probability for severe weather is marginal at this
point, but these storms could bring gusty winds and heavy rain to the
terminals through the late evening and overnight period. The best
window for heavy rain and strong winds will only be a couple hours,
but light rain with occasional/frequent lightning will follow the
main punch and last through the night time hours before clearing out
by early Monday morning. Thereafter models hinting at some MVFR CIGs
through most of the day on Monday before becoming VFR by late
morning/early afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Monday morning FOR KSZ025-102>105.

MO...FLASH FLOOD WATCH through Monday morning FOR MOZ001>005-011>014-
     020>022-028>030-037.

&&

SHORT TERM...32
LONG TERM...MJ
AVIATION...Leighton
Hazardous weather outlook, Aug 31, 4:32 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CDT SUN AUG 31 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-012145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
432 PM CDT SUN AUG 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 THUNDERSTORMS WILL MOVE INTO THE AREA TONIGHT AS A STRONG STORM
 SYSTEM AND ASSOCIATED COLD FRONT APPROACH. SEVERE THUNDERSTORMS
 WITH DAMAGING WINDS AND SMALL HAIL ARE POSSIBLE...MAINLY ACROSS FAR
 NORTHWEST AND NORTH-CENTRAL MISSOURI. AS THE SYSTEM MOVES SOUTHEAST
 OVERNIGHT...CHANCES FOR HEAVY RAINFALL AND LOCALIZED FLOODING WILL
 INCREASE MAINLY ALONG AND NORTH OF THE I-70 CORRIDOR.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 STRONG TO SEVERE WEATHER WILL REMAIN POSSIBLE ON MONDAY...MAINLY
 SOUTHEAST OF A LINE FROM ST JOSEPH TO LAMONI IOWA...AS THE COLD
 FRONT CONTINUES MOVING THROUGH THE AREA. TOTAL RAINFALL AMOUNTS
 THROUGH TUESDAY NIGHT WILL AVERAGE NEAR ONE INCH OR MORE...WITH THE
 POTENTIAL FOR LOCALIZED FLOODING.

In the hours before

Special weather statement, Aug 31, 8:28 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
828 PM CDT SUN AUG 31 2014

KSZ025-102-103-MOZ002-011-012-020-028-010215-
ANDREW MO-ATCHISON KS-BUCHANAN MO-DONIPHAN KS-HOLT MO-LEAVENWORTH
KS-NODAWAY MO-PLATTE MO-
828 PM CDT SUN AUG 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR ANDREW...NORTHWESTERN PLATTE...
EXTREME SOUTHEASTERN NODAWAY...SOUTHERN HOLT...BUCHANAN...DONIPHAN...
ATCHISON AND NORTHERN LEAVENWORTH COUNTIES UNTIL 915 PM CDT...

AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
FALLS CITY TO WHITING TO 11 MILES WEST OF MAYETTA...AND MOVING EAST
AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HIGHLAND...TROY...ATCHISON...WATHENA...ELWOOD...SAVANNAH...ST.
  JOSEPH...COUNTRY CLUB VILLA...WESTON...LEAVENWORTH...TONGANOXIE...
  MUSCOTAH...WHITE CLOUD...EFFINGHAM...DENTON...LANCASTER...FOREST
  CITY...OREGON...FILLMORE AND RUSHVILLE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 25 AND 84.
  I-229 BETWEEN MILE MARKERS 0 AND 14.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3965 9557 3966 9534 4000 9534 4001 9532
      4004 9542 4012 9540 4015 9460 3960 9468
      3909 9503 3911 9519 3941 9519 3942 9558
TIME...MOT...LOC 0128Z 271DEG 46KT 4014 9550 3961 9558
          3928 9586

LEIGHTON
Local storm report, Aug 31, 9:20 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
920 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND DMG     ST JOSEPH               39.76N 94.85W
08/31/2014                   BUCHANAN           MO   LAW ENFORCEMENT

            TREE DOWN BLOCKING ROAD IN ST JOSEPH. POWER ALSO OUT IN
            PARTS OF ST JOSEPH

&&

ABAILEY
Local storm report, Aug 31, 9:22 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND GST     12 E ST JOSEPH          39.76N 94.62W
08/31/2014  E60 MPH          BUCHANAN           MO   TRAINED SPOTTER

&&

ABAILEY
Local storm report, Aug 31, 9:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
926 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     TROY                    39.79N 95.09W
08/31/2014  E65 MPH          DONIPHAN           KS   TRAINED SPOTTER

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 8:28 PM CDTSpecial Weather StatementEAXAtchison, Doniphan, Leavenworth47 min
Aug 31, 9:07 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan53 min
Aug 31, 10:42 PM CDTSpecial Weather StatementEAXJohnson, Miami48 min
Sep 1, 9:48 AM CDTRiver Flood WarningEAXDoniphan3 days
Aug 31, 10:26 PM CDTSpecial Weather StatementEAXJackson49 min
Sep 1, 2:39 AM CDTSpecial Weather StatementEAXBates66 min
Sep 1, 5:37 PM CDTSevere Thunderstorm WarningEAXCooper25 min
Sep 1, 6:50 PM CDTSpecial Weather StatementEAXJohnson25 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.